U.S. doctors online nowAsk doctors free
Bastrop, TX
A 55-year-old female asked:

started using estrace (estradiol) cream-when it starts leaking out the next day is burning normal?

1 doctor answer1 doctor weighed in
Dr. Paul Neumann
Gynecology 37 years experience
Can be: If the vulva is inflamed or raw due to atrophy the cream can cause a burning sensation. If this continues let you doctor know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 35-year-old member asked:

Is it possible for me to use estrace (estradiol) cream twice a day?

1 doctor answer1 doctor weighed in
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
Yes: But not necessary. Once a day is sufficient.

Related questions

A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 50-year-old female asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old female asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.